# SDR C2XA09CL142

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 10,854 hours, 5,835 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23078837
- Part serial: BX162342
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 898 hours, 411 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2031 - THE CREW REPORTED ON CLIMBOUT ENGINE NR 1 FUEL FLOW FLUCTUATED APPROXIMATELY 250 LBS FROM STABLE FLOW RESULTING IN FLUCTUATIONS IN N1 AND ITT.  FLUCTUATIONS WENT AWAY AFTER LEVEL OFF IN CRUISE.  ON TAXI IN ALSO RECEIVED A RUDDER HARDOVER AND A E1 SHORT DISPATCH MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1B FADEC.  OPERATIONAL CHECKS WERE GOOD.
